# SDR AALA202203100723

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 87,903 hours, 10,711 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: S283W6001
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: TO
- How discovered: V
- Nature of condition: N, J
- Precautionary procedure: D, C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT ABOUT 50 KNOTS ON TAKE OFF ROLL OUT A "AMBER SMOKE LAVATORY" MESSAGE. DISCONTINUED TAKE OFF LIGHT WENT OUT AFTER A FEW MINUTES 3L LAVATORY SMOKE DETECTOR COULDN'T BE RESET. RESET LAVATORY 3L SMOKE DETECTOR ACCOMPLISHED LAVATORY SMOKE DETECTOR OPERATIONS TEST NO FAULTS DETECTED REF AMM 26-13-00-710-801.
